# SDR SWAA2022021672383

- Difficulty date: February 14, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 50,740 hours, 27,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PLASTIC EXIT SIGN/ PLACARD NEXT TO AFT SERVICE DOOR IS LOOSE / [01] R&R AFT SERVICE DOOR EXIT SIGN COVER PER AMM 33-51-01
